I am 25 years old. I stopped taking birth control at the end of October 2008. I was on it for a year. I have been TTC since. I started ovulating in January and have ovulated on the 10th of every month except this month. My cervical mucus between the 5th and the 9th was sticky but for the for the past 6 days has been between watery and creamy. My last period was on March 28, 2009. On April 12, 2009 my breasts became very sore and have not stopped being sore, however they have not gotten bigger. I usually have larger/sore breasts 7 days before my period starts, so I don't understand why they are sore this soon. My periods are regular, I have had it on the 28th for the past 4 months and it lasts 5 days. I've always been able to know when I ovulate and I didn't this month and I would like to know why?
not every single women ovulates with every cycle. even if you are regular there will be times during your life that you will not ovulate during your cycle. if this continues then i would speak to your doctor about it. but i would not be concerned if it happens occasionally. good luck with ttc. i have to take clomid to ovulate.
Women's bodies have minds of their own. They will do something one month and something completely different the next. Just when you think you have your cycle down pat it changes just because it can. :-) You're body may just be going through a change. It sometimes takes 6 months (sometimes longer) for your body to regulate itself when coming off of BC. In that time your body may do some pretty funky stuff. I wouldn't worry about not O'ing this month. Hopefully the problem will work itself out in the next couple of months. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.